# SDR SWIA202264835

- Difficulty date: January 8, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT #2 TRAILING EDGE HAVE GOUGE AND MISSING PIECE, LOCATE APPROX. 48 INCHES FROM IB SIDE OF RH#2 SLAT     (C-CHECK RO 3/11/2022)    BLENDED DAMAGE TO A SMOOTH CONTOUR REF CRJ700 SRM 51-12-00-001-001-A01, EVIDENCE OF GOUGE IS STILL PRESENT ON LOWER SKIN TRAILING EDGE OUT OF LIMITS DUE TO REMAINING THICKNESS IS LOWER THAN PERMITTED REF CRJ700 SRM 57-41-01-101-002-A01.  DIMENSION OF BLENDED DAMAGE ARE L :0.650"  W: 0.600" D :0.060".  RECEIVED ENGINEERING REO 670-57-42-1293 REV -- DATED 2022-01-20 FOR REPAIR,  ALL STEPS COMPLIED WITH.    TRIMMED AWAY TRAILING EDGE TO PROFILE.  BLENDED OUT DAMAGE & ENSURED NO KNIFE EDGE CONDITION EXIST. RESTORED FINISH.  (SEE CONTINUE CARD FOR DETAILS).  C/W ST 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
